# SDR CA130401006

- Difficulty date: March 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,238 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CUSTOMER ADVISED THE MAIN OIL PRESSURE WAS FLUCTUATING 20 MIN INTO THE FLIGHT. THE OIL PRESSURE STARTED TO DROP TO 47 PSI THEN THE PILOT ELECTED TO SHUTDOWN AND SECURE THE ENGINE.  THE TROUBLESHOOTING FOUND BOTH ENGINE OIL FILTERS WERE CLOGGED WITH BRONZE LOOKING MATERIAL.  THE CUSTOMER WAS ADVISED TO REMOVE THE ENGINE FOR OIL CONTAMINATION.
